MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a (b)(6) 2020 hip arthroscopy/labral repair procedure four ar-3602h, hip fibertak suture anchors (lot 10298673), were used.One of the inserter tips (approximately 1.5 - 2 cm) broke off and was embedded in the patient's bone.Fragment was unable to be retrieved.Sales representative who was present reports the surgeon did not use excessive force to implant the device and followed the instructions from the technique guide.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10562574
Report Number1220246-2020-02187
Device Sequence Number2823134
Product Code MBI
UDI-Device Identifier00888867295520
UDI-Public00888867295520
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Device Catalogue NumberAR-3602H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;